Table of Contents
Journal of Numbers
Volume 2015 (2015), Article ID 892324, 14 pages
http://dx.doi.org/10.1155/2015/892324
Research Article

Hybrid Moments of the Riemann Zeta-Function

Katedra Matematike RGF-a, Univerzitet u Beogradu, Djušina 7, 11000 Belgrade, Serbia

Received 15 July 2014; Accepted 27 November 2014

Academic Editor: Yong-Gao Chen

Copyright © 2015 Aleksandar Ivić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ivić, The Riemann Zeta-Function, John Wiley & Sons, New York, NY, USA, 1985, 2nd edition, Dover, Mineola, NY, USA, 2003.
  2. A. A. Karatsuba and S. M. Voronin, The Riemann Zeta-Function, Walter De Gruyter, Berlin, Germany, 1992. View at MathSciNet
  3. Y. Motohashi, Spectral Theory of the Riemann Zeta-Function, Cambridge University Press, Cambridge, UK, 1997. View at MathSciNet
  4. K. Ramachandra, On the Mean-Value and Omega-Theorems for the Riemann Zeta-Function, vol. 85 of Lectures on Mathematics and Physics, Tata Institute of Fundamental Research, Bombay, India, 1995, (distr. by Springer, Berlin, Germany).
  5. E. C. Titchmarsh, The Theory of the Riemann Zeta-Function, University Press, Oxford, UK, 2nd edition, 1986. View at MathSciNet
  6. B. Riemann, “Über die Anzahl der Primzahlen unter einer gegebener Grösse,” Monatshefte Preuss. Akad. Wiss., pp. 671–680, 1859-1860. View at Google Scholar
  7. K. Soundararajan, “Moments of the Riemann zeta function,” Annals of Mathematics, vol. 170, no. 2, pp. 981–993, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. Radziwill and K. Soundararajan, “Continuous lower bounds for moments of zeta and L-functions,” Mathematika, vol. 59, pp. 119–128, 2013. View at Google Scholar
  9. J. B. Conrey, D. W. Farmer, J. P. Keating, M. O. Rubinstein, and N. C. Snaith, “Integral moments of L-functions,” Proceedings of the London Mathematical Society. Third Series, vol. 91, no. 1, pp. 33–104, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. B. Conrey, D. W. Farmer, J. P. Keating, M. O. Rubinstein, and N. C. Snaith, “Lower order terms in the full moment conjecture for the Riemann zeta function,” Journal of Number Theory, vol. 128, no. 6, pp. 1516–1554, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. B. Conrey and S. M. Gonek, “High moments of the Riemann zeta-function,” Duke Mathematical Journal, vol. 107, no. 3, pp. 577–604, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. A. Ivić, “On moments of ζ1/2+it in short intervals,” in The Riemann Zeta Function and Related Themes: Papers in Honour of Professor K. Ramachandra, Ramanujan Mathematical Society Lecture Notes Series 2, pp. 81–97, 2006. View at Google Scholar
  13. A. Ivić, “Some remarks on the moments of |ζ(1/2+it)| in short intervals,” Acta Mathematica Hungarica, vol. 119, pp. 15–24, 2008. View at Google Scholar
  14. Y. Motohashi, “An explicit formula for the fourth power mean of the Riemann zeta-function,” Acta Mathematica, vol. 170, no. 2, pp. 181–220, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. A. Ivić, M. Jutila, and Y. Motohashi, “The Mellin transform of powers of the zeta-function,” Acta Arithmetica, vol. 95, no. 4, pp. 305–342, 2000. View at Google Scholar · View at MathSciNet · View at Scopus
  16. Y. Motohashi, “A relation between the Riemann zeta-function and the hyperbolic Laplacian,” Annali della Scuola Normale Superiore di Pisa: Classe di Scienze, Serie IV, vol. 22, no. 2, pp. 299–313, 1995. View at Google Scholar · View at MathSciNet
  17. A. Ivić, “On the estimation of some Mellin transforms connected with the fourth moment of ζ(1/2+it), Elementare und Analytische Zahlentheorie (Tagungsband),” in Proceedings of the ELAZ-Conference, W. Schwarz and J. Steuding, Eds., pp. 77–88, Franz Steiner Verlag, May 2004.
  18. F. V. Atkinson, “The mean-value of the Riemann zeta function,” Acta Mathematica, vol. 81, pp. 353–376, 1949. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. E. Ingham, “Mean-value theorems in the theory of the Riemann zeta-function,” Proceedings of the London Mathematical Society, vol. 2, no. 27, pp. 273–300, 1926. View at Publisher · View at Google Scholar · View at MathSciNet
  20. J. B. Conrey, “A note on the fourth power moment of the Riemann zeta-function,” in Analytic Number Theory, Vol. 1, B. C. Berndt, Ed., vol. 138 of Proceedings of a Conference in Honor of Heini Halberstam, Urbana, 1995, Progress in Mathematics, pp. 225–230, Birkhäuser, 1996. View at Google Scholar · View at MathSciNet
  21. A. Ivić and Y. Motohashi, “On the fourth power moment of the Riemann zeta-function,” Journal of Number Theory, vol. 51, no. 1, pp. 16–45, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. D. R. Heath-Brown, “The twelfth power moment of the Riemann-function,” The Quarterly Journal of Mathematics, vol. 29, no. 116, pp. 443–462, 1978. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. A. Ivić and P. Sargos, “On the higher moments of the error term in the divisor problem,” Illinois Journal of Mathematics, vol. 51, no. 2, pp. 353–377, 2007. View at Google Scholar · View at MathSciNet · View at Scopus
  24. O. Robert and P. Sargos, “Three-dimensional exponential sums with monomials,” Journal für die Reine und Angewandte Mathematik, vol. 591, pp. 1–20, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. Jutila, “On the divisor problem for short intervals,” Annales Universitatis Turkuensis Series A I, vol. 186, pp. 23–30, 1984. View at Google Scholar
  26. A. Ivić, “On the divisor function and the Riemann zeta-function in short intervals,” The Ramanujan Journal, vol. 19, no. 2, pp. 207–224, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. N. Watt, “A note on the mean square of ζ(1/2+it),” Journal of the London Mathematical Society, vol. 82, no. 2, pp. 279–294, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. M. N. Huxley, “Exponential sums and the Riemann zeta function V,” Proceedings of the London Mathematical Society, vol. 90, no. 1, pp. 1–41, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. E. Bombieri and H. Iwaniec, “On the order of ζ(1/2 + it),” Annali della Scuola Normale Superiore, Classe di Scienze, vol. 13, no. 4, pp. 449–472, 1986. View at Google Scholar
  30. E. Bombieri and H. Iwaniec, “Some mean value theorems for exponential sums,” Annali della Scuola Normale Superiore di Pisa—Classe di Scienze, vol. 13, no. 4, pp. 473–486, 1986. View at Google Scholar
  31. A. Ivić, “On the moments of the function E*t,” Turkish Journal of Analysis and Number Theory, vol. 2, no. 3, pp. 102–109, 2014. View at Publisher · View at Google Scholar
  32. M. Jutila, “Riemann’s zeta function and the divisor problem,” Arkiv för Matematik, vol. 21, no. 1, pp. 75–96, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. M. Jutila, “Riemann’s zeta-function and the divisor problem. II,” Arkiv för Matematik, vol. 31, no. 1, pp. 61–70, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. A. Ivić, “On the Riemann zeta-function and the divisor problem,” Central European Journal of Mathematics, vol. 2, no. 4, pp. 494–508, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  35. A. Ivić, “On the Riemann zeta function and the divisor problem II,” Central European Journal of Mathematics, vol. 3, no. 2, pp. 203–214, 2005. View at Google Scholar
  36. A. Ivić, “On the Riemann zeta function and the divisor problem III,” Annales Universitatis Scientarium Budapestinensis, Sectio Computatorica, vol. 29, pp. 3–23, 2008. View at Google Scholar
  37. A. Ivić, “On the Riemann zeta function and the divisor problem IV,” Uniform Distribution Theory, vol. 1, pp. 125–135, 2006. View at Google Scholar